# SDR COMA0560437

- Difficulty date: August 11, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 24,770 hours, 21,854 cycles
- Engine: Ge CF343A1
- Engine time: 13,944 hours, 12,624 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 601R577921PE
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, Y, J
- Precautionary procedure: E

## Discrepancy

FLIGHT 5164 - EN ROUTE FSD - CVG RECEIVED A NR 2 ENGINE FIRE MESSAGE, SHUTDOWN NR 2 ENGINE.  FLIGHT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 ENGINE ASSEMBLY AND IDG HARNESS ASSEMBLY DUE TO CHAFED BLUE WIRE ARCING AGAINST THE FUEL CONTROL.
